Printable Version of Topic
Click here to view this topic in its original format
Message Board > Cocaine / Crack Cocaine > I Have Only Used A Few Times, But Am Really Feelin


Posted by: BigDave36 September 28, 2018, 1:13 PM
I have been using cocaine for only a few months 2 . I only do about 1-2 grams at a time and have only been doing this about 3 times a month. However, I do suffer and take medication for anxiety and depression. Today is Friday and I last used on Wednesday which was about a gram, but was also drinking. The other day I was very depressed and have been very tired. I have noticed that I am feeling a little paranoid as well, with some high-ended anxiety. If I stop using now how long until these feelings should go away? Thanks Big

Posted by: Cordeliatolear September 29, 2018, 8:48 AM
It is likely that no one needs to tell you that you are flirting with a dangerous drug. In my experience, paranoia and depression were associated with the "coke blues" which were the deeply depressive/suicidal come down effects caused by the brains inability to resupply the serotonin it had unnaturally advanced as a result of the drug. A continued use of the drug and the alternating effects between being high and then the bodies adjustment to it's absence can result in long term psychosis and other rooted mental health issues. You mentioned alcohol....I used alc to try and offset the eventual come down, which in addition to the mentioned side effects, also included accelerated heart rate, elevated temps (resulting in drenching sweats), and days long sleep deprivation. Do yourself a real favor, and stop all use immediately while you still can. Best to you, for real.

Posted by: scaredandhopeful November 6, 2018, 8:51 AM
I can’t remember exactly how long it took but I am wanting to say it was a few days to a week. It’s been a very long time since I last used so my memory is a little hazy.
I do know this.... continued use will lead to even worse paranoia and anxiety. The episodes your having now will magnify over time and can become completely debilitating for days at a time.
Stop immediately!